Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 452823, 5 pages
http://dx.doi.org/10.1155/2015/452823
Research Article

Sharp Bounds for Toader Mean in terms of Arithmetic and Second Contraharmonic Means

1School of Distance Education, Huzhou Broadcast and TV University, Huzhou 313000, China
2School of Mathematics and Computation Science, Hunan City University, Yiyang 413000, China

Received 25 April 2015; Accepted 10 September 2015

Academic Editor: Lars E. Persson

Copyright © 2015 Wei-Mao Qian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Toader, “Some mean values related to the arithmetic-geometric mean,” Journal of Mathematical Analysis and Applications, vol. 218, no. 2, pp. 358–368, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. E. Neuman, “Bounds for symmetric elliptic integrals,” Journal of Approximation Theory, vol. 122, no. 2, pp. 249–259, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. H. Kazi and E. Neuman, “Inequalities and bounds for elliptic integrals,” Journal of Approximation Theory, vol. 146, no. 2, pp. 212–226, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. H. Kazi and E. Neuman, “Inequalities and bounds for elliptic integrals II,” in Special Functions and Orthogonal Polynomials, Contemporary Mathematics 471, pp. 127–138, American Mathematical Society, Providence, RI, USA, 2008. View at Google Scholar
  5. Y.-M. Chu, M.-K. Wang, and X.-Y. Ma, “Sharp bounds for Toader mean in terms of contraharmonic mean with applications,” Journal of Mathematical Inequalities, vol. 7, no. 2, pp. 161–166, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. Y.-Q. Song, W.-D. Jiang, Y.-M. Chu, and D.-D. Yan, “Optimal bounds for Toader mean in terms of arithmetic and contraharmonic means,” Journal of Mathematical Inequalities, vol. 7, no. 4, pp. 751–757, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. W.-H. Li and M.-M. Zheng, “Some inequalities for bounding Toader mean,” Journal of Function Spaces and Applications, vol. 2013, Article ID 394194, 5 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Y. Hua and F. Qi, “A double inequality for bounding Toader mean by the centroidal mean,” Proceedings—Mathematical Sciences, vol. 124, no. 4, pp. 527–531, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  9. Y. Hua and F. Qi, “The best bounds for Toader mean in terms of the centroidal and arithmetic means,” Filomat, vol. 28, no. 4, pp. 775–780, 2014. View at Google Scholar · View at MathSciNet
  10. M. Vuorinen, “Hypergeometric functions in geometric function theory,” in Special Functions and Differential Equations (Madras, 1977), pp. 119–126, Allied Publishers, New Delhi, India, 1998. View at Google Scholar
  11. S.-L. Qiu and J.-M. Shen, “On two problems concerning means,” Journal of Hangzhou Institute of Electronic Engineering, vol. 17, no. 3, pp. 1–7, 1997 (Chinese). View at Google Scholar
  12. R. W. Barnard, K. Pearce, and K. C. Richards, “An inequality involving the generalized hypergeometric function and the arc length of an ellipse,” SIAM Journal on Mathematical Analysis, vol. 31, no. 3, pp. 693–699, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. H. Alzer and S.-L. Qiu, “Monotonicity theorems and inequalities for the complete elliptic integrals,” Journal of Computational and Applied Mathematics, vol. 172, no. 2, pp. 289–312, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. Y.-M. Chu, M.-K. Wang, S.-L. Qiu, and Y.-F. Qiu, “Sharp generalized Seiffert mean bounds for Toader mean,” Abstract and Applied Analysis, vol. 2011, Article ID 605259, 8 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Y.-M. Chu and M.-K. Wang, “Inequalities between arithmetic-geometric, Gini, and Toader means,” Abstract and Applied Analysis, vol. 2012, Article ID 830585, 11 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Y.-M. Chu and M.-K. Wang, “Optimal Lehmer mean bounds for the Toader mean,” Results in Mathematics, vol. 61, no. 3-4, pp. 223–229, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. G. D. Anderson, M. K. Vamanamurthy, and M. K. Vuorinen, Conformal Invariants, Inequalities, and Quasiconformal Maps, John Wiley & Sons, New York, NY, USA, 1997. View at MathSciNet